Translator Disclaimer
November, 1973 Estimation in Sampling Theory with Exchangeable Prior Distributions
V. P. Godambe, M. E. Thompson
Ann. Statist. 1(6): 1212-1221 (November, 1973). DOI: 10.1214/aos/1176342571

Abstract

Godambe (1955) and Godambe and Joshi (1965) established the joint optimality of the Horvitz-Thompson estimates and the corresponding sampling designs with respect to a class of prior distributions which were "product measures." In the present paper the optimality is established replacing the "product measures" by prior distributions which are exchangeable in appropriately transformed variates. Furthermore, the optimality criterion is justified in terms of Chebychev's inequality.

Citation

Download Citation

V. P. Godambe. M. E. Thompson. "Estimation in Sampling Theory with Exchangeable Prior Distributions." Ann. Statist. 1 (6) 1212 - 1221, November, 1973. https://doi.org/10.1214/aos/1176342571

Information

Published: November, 1973
First available in Project Euclid: 12 April 2007

zbMATH: 0275.62011
MathSciNet: MR346963
Digital Object Identifier: 10.1214/aos/1176342571

Rights: Copyright © 1973 Institute of Mathematical Statistics

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.1 • No. 6 • November, 1973
Back to Top